# SDR DALA2017041503042

- Difficulty date: April 14, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BS 460-480 LEFT BAFFLE HAS CORROSION AT NUTPLATE. MAINTENANCE REPLACED THE BAFFLE IAW SRM 51-40-02-0G, PAGE 2, PARA 4, & DWG 143A7505, REV B.
